MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SPECTRA WAVEWRITER?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SPECTRA WAVEWRITER?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1060-B
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) implantable pulse generator (ipg) was replaced due to charging difficulties as patient had to charging more frequently the ipg.The patient was reported to be doing well postoperatively.The explanted device will not be returned for analysis, as facility protocol prohibits device return.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned to boston scientific for analysis and the complaint as reported was not able to be confirmed.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Record review revealed no additional information related to the complaint.Therefore, in the absence of device return and analysis the likely root cause could not be established.Block b3: approximated based on the date the manufacturer became aware of the event.

Brand Name
SPECTRA WAVEWRITER?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24736649
Report Number3006630150-2026-01941
Device Sequence Number18689925
Product Code LGW
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/27/2020
Device Model NumberSC-1060-B
Device Catalogue NumberSC-1060-B
Device Lot Number342483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/08/2026
Date Device Manufactured08/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale